# SDR UALA2010030500755

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 26,747 hours, 11,930 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 142
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN SYSTEM HYDRAULIC SYSTEM LOSS OF FINAL.   FOUND NR 1 ENG HYD PUMP CRACKED . REPLACED NR 1 HYD PUMP. FLUSHED LINES AND CHANGED NR 1 CASE DRAIN FILTER. RAN ENG. NO LEAKS NOTED.
